Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted reverse weak type inequalities for the ergodic maximal function and the classes $ L{\rm log}\sp +L$


Authors: Kenneth F. Andersen and Wo-Sang Young
Journal: Proc. Amer. Math. Soc. 95 (1985), 275-279
MSC: Primary 28D05
DOI: https://doi.org/10.1090/S0002-9939-1985-0801338-8
MathSciNet review: 801338
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: D. Ornstein proved that the ergodic maximal function satisfies a reverse weak type inequality, and from this he deduced that the integrability of the maximal function $ {f^ * }$ implies that $ f$ belongs to $ L{\log ^ + }L$. Weighted analogues of these results are proved.


References [Enhancements On Off] (What's this?)

  • [1] K. F. Andersen and W.-S. Young, On the reverse weak type inequality for the Hardy maximal function and the weighted classes $ L{(\log L)^k}$, Pacific J. Math. 112 (1984), 257-264. MR 743983 (85k:42044)
  • [2] E. Atencia and A. de la Torre, A dominated ergodic estimate for $ {L^p}$ spaces with weights, Studia Math. 74 (1982), 35-47. MR 675431 (84f:47005)
  • [3] R. L. Jones, Ornstein's $ L{\log ^ + }L$ theorem, Proc. Amer. Math. Soc. 91 (1984), 262-264. MR 740182 (85k:28023)
  • [4] -, New proofs for the maximal ergodic theorem and the Hardy-Littlewood maximal theorem, Proc. Amer. Math. Soc. 87 (1983), 681-684. MR 687641 (84e:28019)
  • [5] B. Muckenhoupt, Weighted reverse weak type inequalities for the Hardy-Littlewood maximal function, Pacific. J. Math. 117 (1985), 371-377. MR 779926 (86j:42025)
  • [6] D. Ornstein, A remark on the Birkhoff ergodic theorem, Illinois J. Math. 15 (1971), 77-79. MR 0274719 (43:479)
  • [7] A. de la Torre, B.M.O. and the ergodic maximal function, Preprint, 1984.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0801338-8
Keywords: Maximal functions, ergodic maximal function, weighted inequalities, $ L{\log ^ + }L$
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society